research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

On Almost WJCP-Injective Rings

Authors: R.D. Mahmood --- Sh.H. Ahmad
Journal: JOURNAL OF EDUCATION AND SCIENCE مجلة التربية والعلم ISSN: 1812125X Year: 2019 Volume: 28 Issue: 1 Pages: 83-89
Publisher: Mosul University جامعة الموصل


Let R be a ring. The ring R is called right almost WJCP-injective. If for any b∉Y(R), (right non singular) there exists a left ideal X_b of R such that l_R r_R (b)=Rb⊕X_b. In this paper, we give some characterization and properties of almost WJCP-injective rings, which are proper generalization of JCP-injective ring and almost AP-injective ring. Then, we study the regularity of the right almost WJCP-injective ring and some important results which are known for the right JCP-injective rings to be hold for the right almost WJCP-injective rings.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2019 (1)